Bogomolny Bounds for Cosmic Strings
Sep, 198715 pages
Published in:
- Nucl.Phys.B 299 (1988) 719-733
- Published: 1988
Report number:
- LPTENS-87-30,
- IPNO-TH-87-66
View in:
Citations per year
Abstract: (Elsevier)
We establish Bogomol'nyi inequalities for the deficit angle of some cylindrically symmetric asymptotically local flat (CALF) spacetimes containing cosmic strings. These results prove the stability against arbitrary cylindrical deformations of those configurations which saturate the bound. Such configuration satisfy first order equations which can, in some cases, be solved exactly.- ASTROPHYSICS
- MODEL: STRING
- ENERGY: DENSITY
- GAUGE FIELD THEORY: U(1)
- MODEL: HIGGS
- FIELD EQUATIONS: SOLUTION
- FIELD THEORETICAL MODEL: SIGMA
- NONLINEAR
- SUPERSYMMETRY
References(25)
Figures(0)